# SDR GTIA2018070502731

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 2,677 hours, 1,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF CLIMB DURING LEVEL OFF STRONG SMELL OF ODOR, STARTED IN REAR OF AIRCRAFT AND LASTED APPROXIMATELY 10 MINS. COMPLETED ENG RUNS WITH RAN PACK NR 1 & NR 2 NO ODORS NOTED, CONFIRMED WITH CREW IAW TSM 05-50-0-810-831. A/C OK FOR SERVICE.
